How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I had juviderm injected a week ago tomorrow and I had

Customer Question

I had juviderm injected a week ago tomorrow and I had bruising. One bruise has gotten worse instead of better. Will it be permanent? How do I know if it's just a bruise or staining!
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. Pravin replied 1 year ago.

Hello

Welcome and Thank you for your query posted.

My name is***** and being a Skin, Hair and Nail specialist I would be able to provide you with an appropriate solution to your concern.

Please note that my Goal is to provide you with an Excellent Service .

Before I answer your question I would like to get some more information:

Could you send me a photo of the condition at your convenience?

You can upload the photo on www.photobucket.com and send me the link

Other method of uploading photo or a file is:

1.Click the paperclip icon

2.Click the Browse icon

3.Click the Browse button

4.Select your file and click Open

5.Click OK

6.Click Insert

7.Click Save Changes on this page

Please note that the answer provided is for information purpose only and does not substitute a Doctor - Patient Consultation in Clinic

Customer: replied 1 year ago.
Let me know if you get this photo.
Expert:  Dr. Pravin replied 1 year ago.

Thank you so much for your reply.

It does look like a bruise .

It would settle in 7 to 14 days.

You should continue with the Arnica tablets and gel. It does help in faster healing.

The bruise looks worse as it tends to change color due to change in the hemoglobin pigment but there is nothing to worry in this as the condition would eventually heal.

Do let me know if you have any further queries.

Expert:  Dr. Pravin replied 1 year ago.

You can also take Vitamin C tablets to help healing the bruise in addition.

Expert:  Dr. Pravin replied 1 year ago.

Hello

Please do let me know if you still have your concern. I am awaiting a message from you .

I would be happy to help you

Expert:  Dr. Pravin replied 1 year ago.

Hello

How are you ?

I am still awaiting a response from you. Please do let me know if you have any further queries.